# SDR SIMA962901

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4309 - EMERGENCY EXIT STAIR LIGHT INOP.  REPAIRED BROKEN WIRE ON CANNON PLUG ON PASSENGER DOOR.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
